My feed
Premium

Please
or
to access all these features

You need to have been registered for 7 days to post in the Sex forum. Please don’t send unwanted PMs to other users.

Sex

Citralopam and sex

1 reply

Dementedswan · 13/05/2021 21:24

I've had zero interest in sex since anxiety and depression reached the point I needed help. I'm currently on citralopam and feeling a little better. However my sex drive is through the roof. I've never had a problem with orgasm before but can't seem to on this med. Is this normal and how do we get past this?

OP posts:
Report
OutTheGame · 14/05/2021 11:34

I feel your pain. Recently went back on citalopram after a years break and really found that I couldn’t orgasm at all. Everything felt dulled down. Desire was there but just couldn’t ‘feel’ enough to actually orgasm. This is on my own using toys as well. Was so bad that I stopped the citalopram because I’m in a new relationship and want to be able feel!

However, prior to that I had been on Citalopram for several years and had been able to orgasm normally and so I do wonder whether this symptom actually improves over time as your system gets used to the drug. Defo worth a discussion with your GP. I’ve seen so many threads about this that it must be a common side effect.

Report
Please create an account

To comment on this thread you need to create a Mumsnet account.